# SDR A6WA201303064829

- Difficulty date: February 13, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Scratched
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCRATCH ON PAX DOOR HINGE AFT LUG LAND.  BLEND SCRATCH IAW CRJ REO 601R-53-21-814.
